# SDR DALA2015062003907

- Difficulty date: June 19, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 52,896 hours, 23,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SILL BETWEEN FRAME 66 TO FRAME 68 AND STR 23L AT AFT GALLEY AREA  L=2.000", W=1.125", D=0.004".  MEASSURES APPROXIMATELY, SSI 534147.   REPLACED LOWER SILL LOCATED BETWEEN FRAME 66 TO FRAME 68 AT LEVEL STR 23L AT AFT GALLEY AREA IAW SRM 51-72-11 AND DWG D53480505.
